MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 20 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 20-550
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2012
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "breast infection, pain, and redness".Patient additionally reported "lupus, tired/sluggish, and "weight gain" these events are not related to the device.Later patient reported "rupture".This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 22/apr/20219.A review of the device history record has been completed.No deviations or non-conformances noted.Further investigation results from legacy record: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(6) was manufactured under controlled conditions in accordance with allergan medical procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run (b)(4) is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for the period of february 2017 through january 2019, no adverse trend was noted.Given the fact that the cause of the infection cannot be specifically associated to costa rica manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.The event of infection-late onset is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture, infection-late onset.

Brand Name
STYLE 20 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24462120
Report Number9617229-2026-03693
Device Sequence Number13112411
Product Code FTR
UDI-Device Identifier10888628001756
UDI-Public10888628001756
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2015
Device Catalogue Number20-550
Device Lot Number2016040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/26/2026
Date Device Manufactured09/13/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale